# SDR CALA2017110603941

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T522113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-6050 CABIN STA 742-754 RBL 20 SEAT TRACK CROWN FOUND CORROSION AS MARKED. REPAIRED PER SRM 53-00-52 REPAIR 2 FIG 201. FORM 44.0008 ATTACHED ITEM 1 TO 25 ACCOMPLISHED.
